# SDR AALA20140807012

- Difficulty date: August 7, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9937490501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT TRACK INBD SUPPORT RIB CRACKED.  ACCOMPLISHED REPAIR IAW EA MD 8057-036083.
